Generic Name: AMPHETAMINE/DEXTROAMPHETAMINE - ORAL Pronounced: (am-FET-a-meen/DEX-troe-am-FET-a-meen) Adderall Oral Precautions
Before taking this medication, tell your doctor or
pharmacist if you are allergic to it; or to sympathomimetic drugs (e.g.,
epinephrine, pseudoephedrine); or if you have any other allergies. This product
may contain inactive ingredients, which can cause allergic reactions or other
problems. Talk to your pharmacist for more details.
This medication should not be used if you have certain
medical conditions. Before using this medicine, consult your doctor or
pharmacist if you have:
certain mental/mood conditions (e.g., agitation,
heart/blood vessel disease (e.g., irregular heartbeat,
coronary artery disease, angina, heart failure, cardiomyopathy)
problems with heart structure (e.g., valve
history of heart attack or stroke
moderate or severe high blood pressure
Many people are able to stop using antidepressants with relatively mild discomfort but, for others, withdrawal symptoms become debilitating. Some return to using antidepressants to stop the overwhelming number of symptoms associated with discontinuing these medications.
The term withdrawal, however, has been replaced with antidepressant discontinuation syndrome. This is because antidepressants are not considered to be addictive. They are not habit forming, do not cause drug-seeking behaviors, and are not harmful substances. The term withdrawal was somewhat misleading and therefore replaced.
It is recommended that those patients stopping antidepressant medications do so under the supervision of a physician and slowly wean off of the medication. Based on the length of time antidepressants have been used, and the current dosage, this process could take months to complete but can severely limit the severity of withdrawal symptoms.
The American ...
Question: mrst53 asked... My husband has PTSD and has been taking, I think 150mg or 200mg of Wellbutrin each day. He had a CT scan done and decided to stop taking the meds because of the chance of a seizure (his decision not the doc). He has not started back. It has now been 4 weeks, and he feels like CRAP. He has a headache, wants to do nothing, fuzziness in the brain, tired all the time. He is worse than he was before he started on any meds. Depression is worse. Is this the result of going off the Wellbutrin cold turkey?, or just the PTSD and depression returning because he is not on any meds? Thanks, Linda Answer: Dear Linda, The symptoms you describe could be from discontinuing Wellbutrin, but only his doctor could tell you that with any certainty. Medications such as Wellbutrin work to regulate the levels of chemicals called neurotransmitters. Abruptly discontinuing the medication can wreak havoc with those levels. Is he willing to talk with h...
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.